EXACTECH, INC. TRULIANT TIB IMP CR INS STD SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-47-2009 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Insufficient Information (4580)
| Date of Event |
10/28/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H10.D10.Concomitants: 02-020-13-0320 - truliant cr cem fem cr cem right sz 2 7046705 02-022-45-2020 - truliant tib fit tray cem sz 2f / 2t 7049173 200-02-32 - three peg patella 32mm 6776353 these devices are used in treatment and not for diagnosis.Pending investigation.
Event or Problem Description
It was reported via legal documentation that a patient had a right total knee arthroplasty on (b)(6) 2021, and then experienced revision surgical procedure on (b)(6) 2022 approximately 11 months after initial implant.No images were provided.There is no other information available.
Additional Manufacturer Narrative
H6: corrected health effect clinical code, type of investigation, investigation findings, and investigation conclusions.Manufacturer narrative updated: the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Based on length of implantation, the reason for revision appears unlikely to be secondary to prosthesis wear.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.